# SDR SWAA2022030331206

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 3 FLOOR TRACK; VERY AFT NUT PLATE HOLE CORRODED / REMOVED AND REPLACED FLOOR TRACK PER SRM 51-40-02
